Multiplicity of solutions for a class of non-local elliptic operators systems
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 715-729
Published online March 20, 2017
Printed May 31, 2017
Chuanzhi Bai
Huaiyin Normal University
Abstract : In this paper, we investigate the existence and multiplicity of solutions for systems driven by two non-local integrodifferential operators with homogeneous Dirichlet boundary conditions. The main tools are the Saddle point theorem, Ekeland's variational principle and the Mountain pass theorem.
Keywords : integrodifferential operators, saddle point theorem, Ekeland's variational principle, Mountain pass theorem
MSC numbers : 35S15, 35B30, 35B40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd